MathSciNet Relay Station
MathSciNet bibliographic data
MR2383529 (2009j:54051) 54F45 (54C65 55M10)
Dydak, J.; Higes, J. Asymptotic cones and Assouad-Nagata dimension. Proc. Amer. Math. Soc. 136 (2008), no. 6, 2225–2233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement